Maximal set (computability theory): Difference between revisions

Content deleted Content added
JL-Bot (talk | contribs)
m removing non-applicable orphan template
m Citations: [Pu162]+: url, issue, publisher. You can use this bot yourself! Report bugs here.
Line 4:
 
==References==
* {{Citation | last1=Friedberg | first1=Richard M. | title=Three theorems on recursive enumeration. I. Decomposition. II. Maximal set. III. Enumeration without duplication | id={{MathSciNet | id = 0109125}} | year=1958 | journal=The Journal of Symbolic Logic | volume=23 | pages=309–316 | doi=10.2307/2964290 | url=http://jstor.org/stable/2964290 | issue=3 | publisher=Association for Symbolic Logic}}
* {{Citation | last1=Myhill | first1=John | title=Solution of a problem of Tarski | id={{MathSciNet | id = 0075894}} | year=1956 | journal=The Journal of Symbolic Logic | volume=21 | pages=49–51 | doi=10.2307/2268485 | url=http://jstor.org/stable/2268485 | issue=1 | publisher=Association for Symbolic Logic}}
* H. Rogers, Jr., 1967. ''The Theory of Recursive Functions and Effective Computability'', second edition 1987, MIT Press. ISBN 0-262-68052-1 (paperback), ISBN 0-07-053522-1.
* {{Citation | last1=Soare | first1=Robert I. | title=Automorphisms of the lattice of recursively enumerable sets. I. Maximal sets | doi=10.2307/1970842 | id={{MathSciNet | id = 0360235}} | year=1974 | journal=[[Annals of Mathematics|Annals of Mathematics. Second Series]] | volume=100 | pages=80–120 | url=http://jstor.org/stable/1970842 | issue=1 | publisher=Annals of Mathematics}}
 
<br />